MAUDE Adverse Event Report: CARDINAL HEALTH 12FR 5CC RED RUBBER COUDE TIP; CATHETER, RETENTION TYPE, BALLOON

CARDINAL HEALTH 12FR 5CC RED RUBBER COUDE TIP; CATHETER, RETENTION TYPE, BALLOON
Model Number 1512C
Medical Device Problem Codes Difficult to Remove (1528); Failure to Deflate (4060)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the patient came to unc lenoir.A foley catheter was inserted, after levsin sl was given.The patient started complaining of pain so they stopped inflating balloon and tried to deflate the balloon, and started discontinuing foley and realized the balloon still had sterile water in place.They tried different techniques to deflate the balloon and nothing worked.They called the physician and informed them of what happened.The physician instructed them to leave the foley in place and clamp it and send the patient to his office.The physician used an ultrasound to remove the foley.Then they rescheduled for 2 weeks for next treatment.They are concerned the 12 fr coude catheter malfunctioned.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.A device history record review could not be performed because a lot number was not received with the complaint.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause, therefore a corrective action is not applicable at this time.

Brand Name
12FR 5CC RED RUBBER COUDE TIP
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19233663
Report Number1282497-2024-00511
Device Sequence Number12445745
Product Code EZL
UDI-Device Identifier10884521016040
UDI-Public10884521016040
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1512C
Device Catalogue Number1512C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown